# SDR GRAA9540

- Difficulty date: July 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT IFP, WHEN PASSENGERS WERE DEBOARDING, ONE EACH EMERGENCY LIGHT LENS WAS BROKEN.  THE EMERGENCY LIGHT WAS DEFERRED IAW MEL 33-24.  ON THE 25TH OF JULY, THE LENS WAS REPLACED AND THE DMI WAS CLOSED.  (M)
